# SDR SWAA2013111122120

- Difficulty date: October 27, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 592489751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW AFT BULKHEAD OTBD SIDE BRACKET CRACKED.  R & R BRACKET IAW DRAWING & SRM.
